Skip to main content

On Janowski Starlike Functions


For analytic functions in the open unit disc with and, applying the fractional calculus for, a new fractional operator is introduced. Further, a new subclass consisting of associated with Janowski function is defined. The objective of the present paper is to discuss some interesting properties of the class.



  1. Janowski W: Some extremal problems for certain families of analytic functions. I. Annales Polonici Mathematici 1973, 28: 297–326.

    MathSciNet  MATH  Google Scholar 

  2. Owa S: Univalent and Geometric Function Theory Seminar Notes. TC İstanbul Kültür University, İstanbul, Turkey; 2006.

    Google Scholar 

  3. Owa S: On the distortion theorems. I. Kyungpook Mathematical Journal 1978,18(1):53–59.

    MathSciNet  MATH  Google Scholar 

  4. Srivastava HM, Owa S (Eds): Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications. Ellis Horwood, Chichester, UK; 1989:404.

    Google Scholar 

  5. Goodman AW: Univalent Functions. Vol. I. Mariner, Tampa, Fla, USA; 1983:xvii+246.

    MATH  Google Scholar 

  6. Jack IS: Functions starlike and convex of order. Journal of the London Mathematical Society 1971, 3: 469–474. 10.1112/jlms/s2-3.3.469

    Article  MathSciNet  MATH  Google Scholar 

  7. Miller SS, Mocanu PT: Differential Subordinations. Theory and Applications, Monographs and Textbooks in Pure and Applied Mathematics. Volume 225. Marcel Dekker, New York, NY, USA; 2000:xii+459.

    Google Scholar 

  8. Aouf MK: On a class of-valent starlike functions of order. International Journal of Mathematics and Mathematical Sciences 1987,10(4):733–744. 10.1155/S0161171287000838

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to M Çag̃lar.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Çag̃lar, M., Polatog̃lu, Y., Şen, A. et al. On Janowski Starlike Functions. J Inequal Appl 2007, 014630 (2008).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: